The Stacks Project


Bibliography item: Joyet

authorJoyet, Pierre
titlePoulebèques de modules quasi-cohérents
year1996
typearticle
urlhttp://dx.doi.org/10.1080/00927879608825619
journalComm. Algebra
number3
volume24
pages1035–1049

BibTeX code

You can use the following code to cite this item yourself.

@article{Joyet,
  author = {Joyet, Pierre},
  title = {Pouleb\`eques de modules quasi-coh\'erents},
  year = {1996},
  url = {http://dx.doi.org/10.1080/00927879608825619},
  journal = {Comm. Algebra},
  number = {3},
  volume = {24},
  pages = {1035--1049},
}